# SDR DHL97701001

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 652533612
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MAIN CARGO DOOR LIGHT ILLUMINATED.  REMAINED ON THROUGHOUT FLIGHT, EXTINGUISHED AFTER CVG, PERFORMED EMERGENCY CHECKLIST.  FOUND FWD VENT DOOR SEAL LOOSE ON MAIN CARGO DOOR.  REINSTALLED SEAL PER MM 52-34-0, LIGHT OPS CHECKS OK.
